Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata: ``An estimate for the enumerative functions of certain sets of integers''


Author: R. L. Robinson
Journal: Proc. Amer. Math. Soc. 17 (1966), 1473
MSC: Primary 10.60
DOI: https://doi.org/10.1090/S0002-9939-1966-0197429-6
Original Article: Proc. Amer. Math. Soc. 17 (1966), 232-237.
MathSciNet review: 0197429
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.60

Retrieve articles in all journals with MSC: 10.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197429-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society